I started taking Lexapro 6 months ago and for the first 3 months was wonderful. Then I started to get into these manic Anger episodes... Nothing physical just verbally. I would get angry at anything and everything and I was unable to make it stop. Sometimes days on end in complete rage. I have weaned myself off the Lexapro... Will all SSRI's cause this? Would switching to a different SSRI and then maybe adding Xanax help? I feel like this will never get better.
You may have had an uncommon side effect to Lexapro. If you are bi-polar and not on a mood stabilizer this could happen. I only say this because you said "manic Anger episodes".
Best to talk to your doctor about your symptoms and possible options.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Dec 2017 • 3 answers
Updated 8 Nov 2016 • 1 answer
Posted 19 Feb 2019 • 0 answers
Posted 21 Feb 2019 • 0 answers
Updated 19 days ago • 2 answers